Have Medical Questions? Ask a Doctor Online!
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.
Aromasin can cause indigestion as a side effect in some cases.
But there are other possibilities as well.
Gallbladder disorder is most common cause of these symptoms.
Gastritis or inflammation of the stomach lining is another possibility.
Pancreatitis also can cause these symptoms.
Blood tests including liver function test, serum amylase and lipase levels should be checked.
Upper GI endoscopy and H pylori antigen test also should be considered.
H pylori is a bacteria that can infect the stomach lining.
Ideally, a gastroenterologist should be consulted with.
Please discuss these options with your doctor.
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/